Authors

Tobias M. Scheuermann, Paul Kotyczka, Boris Lohmann

Abstract

We present a procedure for the parametric order reduction of explicit port-Hamiltonian systems, which extends previous results. The approach is illustrated and discussed on the example of a ladder network.

Citation

  • Journal: at - Automatisierungstechnik
  • Year: 2019
  • Volume: 67
  • Issue: 7
  • Pages: 521–525
  • Publisher: Walter de Gruyter GmbH
  • DOI: 10.1515/auto-2018-0134

BibTeX

@article{Scheuermann_2019,
  title={{On parametric structure preserving model order reduction of linear port-Hamiltonian systems}},
  volume={67},
  ISSN={0178-2312},
  DOI={10.1515/auto-2018-0134},
  number={7},
  journal={at - Automatisierungstechnik},
  publisher={Walter de Gruyter GmbH},
  author={Scheuermann, Tobias M. and Kotyczka, Paul and Lohmann, Boris},
  year={2019},
  pages={521--525}
}

Download the bib file

References